# SDR USAA040349

- Difficulty date: July 21, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N590US
- Make and model: Boeing 737301
- Aircraft serial: 23935
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND PRESSURE FRAME CORRODED .25 INCH BY 8 INCH AREA, AFT PRESSURE BULKHEAD BS 1016 BETWEEN STRINGER 27L AND 26R.  (M)
